# SDR AU510001905

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Hose
- Part number: AE1011469EO122
- Condition: Failed
- Location: Mlg Door Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR IB DOOR ACTUATOR CLOSE HYDRAULIC HOSE FAILED. LOSS OF HYDRAULIC FLUID.  INVESTIGATION ALSO FOUND THAT THE HOSE PN WAS INCORRECT IAW THE IPC.  SUSPECT INCORRECT PN HOSE WAS FITTED BY A PREVIOUS OPERATOR. (CASA NR 510001905)
